MAUDE Adverse Event Report: INNOMED, INC. INNOMED, INC.; RONGEUR

INNOMED, INC. INNOMED, INC.; RONGEUR
Model Number 1780-02
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receipt of the report, innomed contacted the initial reporter at the user facility and requested that the affected device be returned for investigation and an evaluation.The user facility never responded.Innomed's internal capa and complaints databases were surveyed for the same issue with the part.No entries were found in the capa database.Two entries were found in the complaints database regarding the part, but the described issues of the aforementioned entries were not the same as the described issue of the part referenced in this report.Innomed will again reach out to the initial reporter for additional information and provide a follow up.
 
Event or Problem Description
Rongeur with an angled handle had a screw fall out during surgery.An x-ray was taken immediately to verify that no foreign pieces from the rongeur were retained.The instrument was then removed from the sterile field.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Innomed reached out to the user facility and again requested that the affected device returned.Contact at the user facility responded that the item could not be located.Results of the two (2) surveys referenced in the initial report regarding the part number determined the issues to be the result of misuse.Because of the aforementioned statement, innomed was not able to procure the affected part for inspection and evaluation.The described issue for the affected part is the first of its kind.Innomed will trend this issue to determine if corrective measures are required.

Brand Name
INNOMED, INC.
Common Device Name
RONGEUR
Manufacturer (Section D)
INNOMED, INC.
103 estus drive
savannah GA 31405
Manufacturer (Section G)
INSTRUMENTAL MACHINE AND DEVELOPMENT
2098 n. pound drive w.
warsaw IN 46582
Manufacturer Contact
irene davis
103 estus drive
savannah, GA 31404
9122360000
MDR Report Key13688946
Report Number1833053-2022-00001
Device Sequence Number14822732
Product Code HWB
UDI-Device Identifier00840277101952
UDI-Public00840277101952
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1780-02
Device Catalogue Number1780-02
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight81 KG